# SDR UALA2010123004770

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 37,952 hours, 8,386 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Loose
- Location: Door Reservoir
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR 3R EPAS RESERVOIR PRESSURE INDICATOR LOOSE.  REPLACED RESERVOIR, OPS CK GOOD.
